# SDR F3LA2016062100051

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 41,247 hours, 20,318 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 41,439 hours, 17,642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT THE CREW NOTED, ECAM ENGINE 2 STALL WHICH WAS SOON FOLLOWED BY ENGINE 2 SHUTDOWN.  THE CREW DECLARED EMERGENCY LANDING.  MAINTENANCE R & R NR 2 ENGINE.  REF WC MP71042-01 AND MP71042-02, REMOVAL AND INSTALLATION CARDS.  OPS CHECK GOOD.
